# SDR DL72W992014

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 65312813
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HUSH-KIT MOD, FOUND NR 2 AFT MOUNT SUPPORT CHORD ANGLE CORRODED BEYOND MFG SPECS.  REPLACED OLD ANGLE WITH ONE OF NEW MFG.
